Re: Cipro and MS
Cipro has a reputation for causing joint swelling in many patients, which is why it is not recommended for MSers. If you happen to be one of the people whos joints swell, the un-do pressure can cause the nerves to be compressed and thus cause what you described- numbness and tingling.
Cipro is one of the drugs used to treat Anthrax and some very serious infections which 'regular" antibiotics dont always treat. MRSA is sometimes treated with Cipro. Also called Proquin, Cipro is not usually used as a first line of defense Antibiotic.
There is no reason why you shouldnt take Cipro if you have taken it before without any problems, but it very well may be one which you want to avoid if you have never taken it before or have had an adverse reaction. Saying you are allergic to it, is a good way to avoid having it prescribed! But if you are asked what happens when you take it, you should have an answer prepared! Swelling of the joints is the number one complaint.
Hope this helps.
RRMS- dx 05